Does anyone else on citalapram (or similar) suffer from hayfever?

I've been suffering from horrific hayfever, I've never had it so bad before. Without thinking I brought some hayfever pills which were the ones that can make you drowsy. Well, I felt so rough and sick it made me feel worse. I have since been taking some non drowsy ones at the recommendation of the gp and pharmacist but I have been feeling really sick and my headaches are unbearable so I have stopped takin these too. Does any one else suffer with similar problems? Are there any good herbal remedies?

6 Replies

  • No sorry cant be any help. Have you checked the pollen count. Look up some remedies for hayfever, ie, washing clothes more often, and hoovering inside etc . I am not sure if you just got it lately. See if its listed as a side effect of your Meds.

    Take care


  • Have terrible pains n head daily and in the night but not hay fever just put it down to stress and anxiety as usual. Take care Erstchay

  • It's worth having a word with the pharmacist. Everyone is different in their response to things. A few suggestions:

    - a salt spray - e.g. Sterimar (preferably isotonic, not the hypertonic one)

    - putting vaseline around your nostrils - may trap some of the pollen

    - a herbal spray - I believe there is one called Prevalin out now which is supposed to be good

    Good luck


  • Thanks every one!!

  • You can also get a nasal spray called beconase. It works for me.

  • The nose spray sounds like a good idea, I will definitely try that x

You may also like...